# SDR AT9900469

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND R-2 AND L-2 EMEGENCY SLIDE LIGHTS NOT ILLUMINATING.  REPLACED OVERWING BATTERY PACK, OPS CHECKED GOOD IAW MM 33-51-31.
